# SDR UALA2009090802820

- Difficulty date: September 7, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 52,333 hours, 19,434 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: 59
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE PACK DAMAGED BEYOND LIMITS.  REPLACED SLIDE.
